# SDR CALA2016032195219

- Difficulty date: March 18, 2016
- Submitted: March 21, 2016
- Operation: Air carrier
- Aircraft: N439UA
- Make and model: Airbus A320-232
- Aircraft serial: 683
- Aircraft time: 62,830 hours, 24,550 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SILL HAS CORROSION FRAME 68 AT NUTPLATES, STRINGER 23L.  REMOVED CORROSION, L2 DOOR SILL NUTPLATES, FOUND TO BE OUT OF LIMITS.  FABRICATED & INSTALLED REPAIR ANGLE IAW SRM 53-41-14-201 FIG 201 REPAIR 5.
